Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Had unprotected sex. Took 2 doses of Gynera pills later. Protected or take third dose?

hi doc please i need to know ,i had an unprotected sex yesterday then i took 2 gynera pills after about 13 hours from the unprotected sex and 2 other pills after 12 hours from first pills am i protected from being pregnant now or i have to take 3rd dose after 12 hours again my last period was at 14-2 -2013 and my period last for about 28 days Thankyou
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  552
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Gynera is a low dose oral contraceptive combination and is not a routine emergency pill. Since you are in the fertile period right now, your chances of conception are high. You should go for one of the emergency contraceptives, but make sure you go for a regular contraception after this as repeated usage of emergency contraception could interfere with your normal hormonal balance and thereby your future fertility. Take care.
Answered: Fri, 1 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor